Weight Loss Surgery - My protein drink is making me sick???
03-20-2003, 05:57 PM
In the beginning it was great but for the last couple of weeks EVERYTIME I drink it I get so nauseated and want to die. What is up with that??? I still like the taste and drink it and then in about 10 min I am soooooo sick.
Does anyone have any ideas as to why this is happening?? I am drinking Whey protein by Optimum Nutrition. I make it with skim milk and I have not had any problems with milk or cheese.
Dr. Daly 02/05/03
Weight 08/02~ 314
pre-op weight ~282
current weight ~254
Total lost 60 /since surgery ~28
03-20-2003, 06:20 PM
how long is it taking for you to drink it? are you downing it in a few minutes or sipping? i vote for sipping. from a spoon, if necessary.
i'm using gnc pro performance, but am looking for somethiing else for variety.
oh. and another couple of things. your stomach is starting to heal, so it's actually starting to register what's happened, and they're never really happy about that... it could be the start of a 'cranky' few weeks. nothing is really WRONG, but you could be in for a tough time as your stomach adjusts to this new life.
i found that blending the ice cubes in made the shakes just too thick and nauseous and gross and icky. so i stopped. and simply POURED them over ice. i still needed the cold, but couldn't take that froth and thickness and gasiness.
let me know if any of this helps..
03-20-2003, 08:20 PM
Jiff, i think you may be right about sipping, now that I can drink faster I am. I did the blending thing and did not have a good result this past time, but I did like that it stayed cold so much longer!!
I will try again tonight and see it maybe I am drinking too fast!!
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO